# SDR USAA960275

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1121128
- Condition: Corrosion
- Location: Bs 270-294
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 6 INCH CORROSION INTERCOSTAL, STATION 270 TO STATION 294 LBL 10 INCHES.  INSTALLED NEW PREFAB INTERCOSTAL, REPAIRED PER BOEING DRAWING 65-45634.  (M)
